# SDR FDEA2018080311861

- Difficulty date: July 31, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 85,902 hours, 30,651 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851DK
- Part serial: 379584
- Condition: Dirty
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"SEL ELEV FEEL MAN" AND "SEL FLAP LIMIT OVRD" LVL MSGS CAME UP AFTER T/O. WE RAN AND COMPLIED WITH QRH. FO AIRSPEED WAS UNRELIABLE. FOUND BOTH CAPTAINS AND FO'S PITOT TUBES TO HAVE PLUGGED DRAIN HOLES. REMOVED AND REPLACED BOTH IAW MM 34-11-02-2.  ALSO REF EA 8-3410-T0341438 FOR INCLUSION FOR USE OF P/N 851DK PITOT TUBE.
